RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 5, Pages 673–683 (Mi mz11106)  

On Generalized Bohr–Sommerfeld Quantization Rules for Operators with PT Symmetry

A. Ifaa, N. M'Hadbiab, M. Rouleuxcde

a University of Tunis El Manar
b King Abdulaziz University
c Aix-Marseille Université
d Université de Toulon
e CNRS – Center of Theoretical Physics

Abstract: We give Bohr–Sommerfeld rules corresponding to quasi-eigenvalues in the pseudospectrum for a one-dimensional $h$-pseudodifferential operator verifying PT symmetry.

Keywords: Bohr–Sommerfeld rule, $h$-pseudodifferential operator, PT symmetry, principal symbol, sub-principal symbol, Weyl quantization, quasi-mode.

DOI: https://doi.org/10.4213/mzm11106

Full text: PDF file (496 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:5, 676–684

Bibliographic databases:

UDC: 517
Received: 01.09.2015

Citation: A. Ifa, N. M'Hadbi, M. Rouleux, “On Generalized Bohr–Sommerfeld Quantization Rules for Operators with PT Symmetry”, Mat. Zametki, 99:5 (2016), 673–683; Math. Notes, 99:5 (2016), 676–684

Citation in format AMSBIB
\Bibitem{IfaMhaRou16}
\by A.~Ifa, N.~M'Hadbi, M.~Rouleux
\paper On Generalized Bohr--Sommerfeld Quantization Rules for Operators with PT Symmetry
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 5
\pages 673--683
\mathnet{http://mi.mathnet.ru/mz11106}
\crossref{https://doi.org/10.4213/mzm11106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507435}
\elib{http://elibrary.ru/item.asp?id=25865451}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 5
\pages 676--684
\crossref{https://doi.org/10.1134/S0001434616050060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977147490}


Linking options:
  • http://mi.mathnet.ru/eng/mz11106
  • https://doi.org/10.4213/mzm11106
  • http://mi.mathnet.ru/eng/mz/v99/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:9
    References:48
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020